# SDR UIEA2021040300823

- Difficulty date: April 3, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,241 hours, 18,218 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part number: 018550000
- Part serial: 0905200222713
- Condition: No Test
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU BATTERY HEALTH CHECK FAIL.( REMOVED AND REPLACED APU BATTERY PER AMM 24-31-04-404-005. BATTERY CHECK GOOD . )
